Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Alexlamo1982
6 5/325 perc a day 3 years. Down to 0.5 - 1.5 per day. Bad anxiety and dizzyness
  1. #1
    Alexlamo1982 is offline New Member
    Join Date
    Sep 2017
    Posts
    3

    Default 6 5/325 perc a day 3 years. Down to 0.5 - 1.5 per day. Bad anxiety and dizzyness

    Been tapering down to that for the past 6 or 7 weeks . Average one pill a day for a week ir so. . Havnt had much problem with the withdrawl besides the wxtreme acute dizziness and panic. Comes and goes. Can last an hour or 4 hours. Only thing that really helps is laying flat on my back with my shades on. Ha. Dr gave me some ativan but didnt seem to help. Just seeing if anyone has felt like this while doing a similar taper like me. Windering at this point if i shoulf just stop taking them all together. Just scared the dizzyness will be too hard to control.
    tr2pat likes this.

  2. #2
    ChiefChe is offline Senior Member
    Join Date
    Apr 2017
    Posts
    615

    Default

    Hi there Friend,

    Welcome to the forum! Just wanted to send you mad kudos on your tapering. I admire your strength & accountability. You are well on your way my friend.

    From what you mentioned above it sounds like it's time to rip the band aid off. The symptoms you are experiencing are withdraw. That 1 pill a day isn't doing anything for except prolonging the inevitable.

    Within a matter of days that metal jacket will lift up off you & take the fog with you. You could experience some bathroom issues so stay hydrated as those nasty toxins leave your body. There are a few other symptoms you could experience such as the hot/cold flashes, restless legs, & insomnia. The Thomas recipe gives a list of supplements to help.

    All in all about 7 days give or take. You are using such a small amount so these symptoms should be minor.

    The ups & downs will come & go. Keep laying flat with them shades on & you'll be able to balance it out. If you need to kick that up a notch throw on some mediation music & let ur mind relax. I'm a big advocate of a rice sock. It's just as it sounds- a sock full of rice. Nuke it a couple minutes & it stays heated for a grip. When I get anxious it's my go to. I lay it on my chest & do so deep breathing & I can slow it all down.

    You are well on your way so keep stepping. Keep on posting so that you can see where you been, where you are, & where u are headed.

    Get excited my Friend b/c you're doing it!!!

    Luv & Light,

    Che

  3. #3
    Carriesgonnalose is offline New Member
    Join Date
    Oct 2017
    Location
    Sunny California
    Posts
    4

    Default

    How did it go? U completely off and clean now? I wish my husband would quit oxy. Hes been on it ten plus years and will NEVER quit! Addiction is sad! P

Similar Threads

  1. Replies: 8
    Last Post: 03-21-2017, 03:39 PM
  2. Replies: 4
    Last Post: 11-06-2014, 05:49 PM
  3. starting day 3 no perc
    By Rjn88 in forum Prescription Drug Addiction
    Replies: 34
    Last Post: 02-18-2014, 03:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22